Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 54, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 4, 2010, 9:56 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Feb 5, 2010, 7:18 AM EST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2010, 9:56 PM EST (02:56 UTC)
- In effect from
- Feb 5, 2010, 7:18 AM EST
- Expired
- Feb 7, 2010, 11:35 AM EST
- In force
- 52 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 9.91 ft at Feb 6, 2010, 9:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 9:30 PM EST, 26 minutes earlier.
Area forecast discussion, Feb 4, 9:30 PM EST, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EST THU FEB 4 2010 .UPDATE... TEMPERATURES HAVE BEEN RUNNING 3-4 DEGREES LOWER THAN EXPECTED LAST SEVERAL HOURS FROM EVAPORATIVE COOLING. DEWPOINTS ARE CLOSING IN ON THE TEMPS...SO DO NOT EXPECT MUCH ADDITIONAL FALL. HAVE ADJUSTED HOURLY TEMP GRIDS AND MIN TEMP GRID FIRST PERIOD TO BETTER REFLECT CURRENT TRENDS. THIS WILL SUPPORT CONTINUED SLEET/SNOW HIGHER ELEVATIONS OF THE NE GA MOUNTAINS...SO WILL LEAVE WSW IN PLACE UNTIL IT EXPIRES AT 04Z. WINDS BEGINNING TO APPROACH WIND ADVISORY CRITERIA...SO WILL REFRESH AND KEEP WIND ADVISORY GOING. FOR RAINFALL...PROGRESS OF SIGNIFICANT RAIN INTO THE AREA HAS BEEN SLOW AND CONFINED MAINLY TO THE NORTH HALF OF THE CWA. HAVE CUT BACK ON POPS SE AREAS AND REMOVED MENTION OF HEAVY RAIN UNTIL AFT 08Z. WILL CONTINUE FLOOD WATCH AS IS FOR NOW. NO OTHER CHANGES BEING MADE AT THIS TIME. 19 && .PREV DISCUSSION... /ISSUED 505 PM EST THU FEB 4 2010/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... RECEIVED SOME REPORTS OF SLEET AND SNOW IN NORTH CENTRAL AND NE GA THIS AFTERNOON AS THE INITIAL ONSET OF PRECIP FALLS THROUGH A COOL/DRY MID LAYER. THE EVAPORATIVE COOLING PROCESSES ARE ALLOWING SNOW AND SLEET TO MAKE IT TO THE GROUND...HOWEVER GROUND/SURFACE TEMPS ARE IN THE MID AND UPPER 30S...SO NO ACCUMULATION PROBLEMS ARE EXPECTED. AS THE AIR MASS BECOMES MORE SATURATED...EXPECT THIS WINTRY MIX TO CHANGE BACK OVER TO RAIN BY THIS EVENING.WILL CONTINUE TO WORD FOR A POTENTIAL MIX UP IN NE GA THIS EVENING WHERE THE WEDGE OF COLDER AIR WILL HOLD STRONG...BUT NO ICY ROAD CONDITIONS ARE EXPECTED AS LOWS THERE HOLD IN THE MID AND UPPER 30S. OTHERWISE...LATEST SURFACE ANALYSIS SHOWS A LOW PRESSURE SYSTEM DEEPENING OVER THE NORTHWEST GULF THIS AFTERNOON. MODELS AGREE THIS SYSTEM WILL TRACK NORTHEAST AND ACROSS CENTRAL AND SOUTH GA ON FRIDAY. THE ECMWF AND NAM ARE A BIT SLOWER THAN THE GFS...WHILE THE NAM TAKES A MUCH MORE SOUTHERN ROUTE ON FRIDAY. PREFER THE TRACK AND SLIGHTLY FASTER GFS CONSIDERING THE STRENGTH OF THE COLD DOME OF HIGH PRESSURE NOSING DOWN THE APPALACHIANS. AHEAD OF THE LOW...EXPECT WIDESPREAD RAINS TO CONTINUE SPREADING OVER THE STATE TONIGHT AND FRIDAY...WITH RAIN HEAVY AT TIMES TONIGHT AND EARLY FRIDAY MORNING. STILL EXPECTING WIDESPREAD RAINFALL AMOUNTS UP TO 1 TO 3 INCHES IN MOST PLACES...WITH THE GREATER AMOUNTS LIKELY FOCUSED ACROSS MUCH OF CENTRAL GA. CURRENT FLOOD WATCH LOCATION AND TIMING STILL LOOK GOOD. HOWEVER...BE AWARE...EVEN AREAS AROUND THE WATCH AREA SHOULD REMAIN ON THE ALERT FOR POTENTIAL FLOOD PROBLEMS. THE RAINS WILL TAPER OFF BY FRIDAY AFTERNOON AS THE LOW PUSHES ACROSS THE STATE AND THE HEAVIER PRECIP STAYS EAST OF THE SURFACE LOW. NIL INSTABILITIES NOTED...SO NO MENTION OF THUNDER IS STILL WARRANTED AT THIS TIME. AS THE LOW PRESSURE SYSTEM APPROACHES TONIGHT...EXPECT THE PRESSURE GRADIENT TO TIGHTEN AND PRODUCE STRONG GUSTY WINDS OVER MUCH OF CENTRAL AND NORTH GA OVERNIGHT AND EARLY FRIDAY. THE TIMING AND LOCATION OF THE CURRENT WIND ADVISORY STILL LOOKS GOOD FOR NOW. WINDS WILL DIMINISH BY MID FRIDAY MORNING AS THE LOW PUSHES OVER THE STATE. WRAP AROUND MOISTURE MAY BRING A VERY SLIGHT THREAT OF FREEZING DRIZZLE/RAIN TO EXTREME NE GA EARLY SATURDAY MORNING...BUT THE MOISTURE IS SHALLOW AND LIMITED...SO NOT EXPECTING ANY SIGNIFICANT TRAVEL PROBLEMS AT THIS TIME. JUST BE AWARE OF THIS POTENTIAL. HIGH PRESSURE BUILDS OVER THE REGION ON SATURDAY...BUT CLOUDY CONDITIONS WILL LIKELY PERSIST THROUGH SATURDAY NIGHT. LONG TERM /SUNDAY THROUGH THURSDAY/... MADE ONLY SOME MINOR TWEAKS OF POPS IN THE EXTENDED AS ANOTHER LOW PRESSURE SYSTEM TRACKS NEWD FROM THE NW GULF AND SPREADS ANOTHER ROUND OF COOL/STABLE RAIN OVER THE STATE TUESDAY-TUESDAY NIGHT. RAINFALL AMOUNTS COULD BE IN THE 1 TO 3 INCH RAIN AGAIN...VERY SIMILAR TO WHAT WE SEE WITH THIS ONCOMING SYSTEM TONIGHT AND FRIDAY. STILL NO INSTABILITY NOTED...SO NO MENTION OF THUNDER AT THIS TIME. 39/07 && AVIATION... CURRENT CIGS MOSTLY IN THE MVFR/VFR RANGE WITH ISOLATED SPOTS OF IFR CIGS. THIS WILL CHANGING THROUGH OUT THE EVENING HOURS AS RAIN OVER ALABAMA SPREADS OVER THE FORECAST AREA. ALL CIGS EXPECTED TO GO DOWN BELOW 1000 FEET BETWEEN 03Z AND 06Z AND REMAIN THAT WAY THROUGH 00Z SAT. THE BACK EDGE OF THE PRECIP WILL BE EXITING THE FORECAST AREA FROM WEST TO EAST BETWEEN 18Z FRI AND 00Z SAT...HOWEVER THE BOUNDARY LAYER WILL REMAIN SATURATED THROUGH 00Z SAT AND THIS SHOULD KEEPS CIGS BELOW 1000. WINDS ALREADY INCREASING OUT OF THE NORTHEAST AND THE CURRENT 15G25KTS APPEARS REASONABLE AND WILL MAINTAIN THIS EARLY FRIDAY MORNING. THE COLD FRONT WILL SWEEP ACROSS THE REGION AFTER 18Z FRI WITH WINDS BECOMING WEST TO NORTHWEST AT 10 TO 20 KTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 40 35 51 33 / 100 100 20 5 10 ATLANTA 38 45 36 48 32 / 100 100 10 5 10 BLAIRSVILLE 38 40 33 40 28 / 100 100 30 20 10 CARTERSVILLE 40 44 36 46 30 / 100 90 10 5 10 COLUMBUS 46 52 40 51 35 / 100 100 5 5 10 GAINESVILLE 36 42 35 47 32 / 100 100 20 5 10 MACON 45 51 41 53 34 / 100 100 10 5 10 ROME 42 45 38 47 32 / 100 90 30 10 5 PEACHTREE CITY 41 48 34 48 30 / 100 100 5 5 10 VIDALIA 48 58 44 55 37 / 100 100 20 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE... SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKES...WILKINSON. WIND ADVISORY UNTIL 10 AM EST FRIDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TOWNS... TROUP...UNION...UPSON...WALKER...WALTON...WEBSTER...WHITE... WHITFIELD. WINTER WEATHER ADVISORY UNTIL 11 PM EST THIS EVENING FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...TOWNS... UNION...WHITE. && 39/07/17/19
Hazardous weather outlook, Feb 4, 4:56 AM EST, 17 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 456 AM EST THU FEB 4 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 456 AM EST THU FEB 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN AND STRONG GUSTY WINDS EXPECTED TONIGHT. .SYNOPSIS... A LOW PRESSURE SYSTEM DEVELOPING OVER THE NORTHWEST GULF OF MEXICO WILL MOVE NORTHEAST ACROSS THE SOUTHEASTERN U.S TODAY AND TONIGHT...AS HIGH PRESSURE BECOMES CENTERED ALONG THE MID ATLANTIC COAST. .PRIMARY HAZARDS... PERIODS OF HEAVY RAIN TONIGHT MAY CAUSE MINOR FLOODING ON AREA CREEKS...STREAMS AND RIVERS. STRONG GUSTY WINDS COULD MAKE DRIVING DIFFICULT TONIGHT...ESPECIALLY FOR HIGH PROFILE VEHICLES. .DISCUSSION... WIDESPREAD RAIN ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING NORTHEAST OUT OF THE GULF OF MEXICO WILL BEGIN TO PUSH INTO NORTH AND CENTRAL GEORGIA THIS AFTERNOON. AS THE LOW GETS CLOSER TONIGHT...THE RAIN IS EXPECTED TO BECOME HEAVY WITH WIDESPREAD 1 TO 2 INCH TOTALS POSSIBLE BY FRIDAY MORNING. WINDS ARE ALSO EXPECTED TO BECOME STRONG AND GUSTY TONIGHT AS THE GRADIENT TIGHTENS BETWEEN THE LOW MOVING OUT OF THE GULF AND HIGH PRESSURE CENTERED OFF THE MID ATLANTIC COAST. FOR MORE DETAILED INFORMATION...SEE THE LATEST FLOOD WATCH AND WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR A WINTRY MIX ACROSS THE NORTHEAST GEORGIA MOUNTAINS FRIDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED FOR THE REST OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAINFALL THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 4, 4:31 PM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EST THU FEB 4 2010 GAZ006>009-013>016-023-050515- FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-HALL- 431 PM EST THU FEB 4 2010 ...MINOR ACCUMULATION OF WINTER PRECIPITATION ACROSS NORTHEAST GEORGIA... SEVERAL REPORTS OF SNOW AND SLEET HAVE BEEN RECEIVED FROM THE NORTHEAST GEORGIA COUNTIES OF DAWSON...LUMPKIN...WHITE AND TOWNS COUNTIES. MOST OF THIS PRECIPITATION HAS FALLEN AS SLEET. THE PRINCIPAL AREAS AFFECTED ARE BETWEEN DAWSONVILLE...HELEN...AND HIAWASSEE. THE MOST SIGNIFICANT ACCUMULATIONS HAVE BEEN IN NORTHERN WHITE COUNTY...WHERE UP TO 1/4 INCH OF SNOW AND SLEET HAS BEEN OBSERVED. SEVERAL ROADS IN WHITE COUNTY HAVE BEEN CLOSED...INCLUDING GEORGIA HIGHWAY 17, 75, AND 366...WITH SEVERAL ACCIDENTS HAVEN TAKEN PLACE IN THE AREA. TEMPERATURES IN THE AFOREMENTIONED COUNTIES ARE HOVERING JUST ABOVE THE FREEZING MARK AND WILL REMAIN NEAR FREEZING THROUGHOUT THE EVENING. WARM AIR JUST ABOVE THE SURFACE WILL BEGIN TO SPREAD INTO THE AREA FROM THE SOUTHWEST OVERNIGHT...AND ALL OF THE PRECIPITATION IS EXPECTED TO CHANGE TO RAIN. SOME ADDITIONAL MINOR ACCUMULATIONS OF SNOW AND SLEET WILL BE POSSIBLE IN THESE COUNTIES DURING THE EVENING...BUT NO ADDITIONAL SIGNIFICANT ACCUMULATION OF WINTER PRECIPITATION IS EXPECTED. PERSONS PLANNING TO TRAVEL THROUGH THE NORTHEAST GEORGIA COUNTIES OF UNION...TOWNS...WHITE...LUMPKIN...NORTHERN DAWSON...AND NORTHERN HALL COUNTIES THIS EVENING SHOULD BE PREPARED FOR POSSIBLE WINTER PRECIPITATION AND PATCHES OF ICE ON ROADWAYS...BRIDGES...AND OVERPASSES. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR THE LATEST WEATHER INFORMATION. 19
Local storm report, Feb 4, 4:40 PM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EST THU FEB 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM SLEET HELEN 34.70N 83.73W
02/04/2010 E0.25 INCH WHITE GA EMERGENCY MNGR
1/8 TO 1/4 INCH OF SLEET/SNOW ACCUMULATION ACROSS THE
NORTHERN PORTIONS OF THE COUNTY. PORTIONS OF GEORGIA
HIGHWAYS 17, 75, AND 366 CLOSED BECAUSE OF ROAD
CONDITIONS AND ACCIDENTS. TEMPERATURE 33 IN CLEVELAND AT
TIME OF REPORT.
0330 PM SNOW 5 S HIAWASSEE 34.88N 83.76W
02/04/2010 E0.1 INCH TOWNS GA COUNTY OFFICIAL
MINOR ACCUMULATION OF SNOW IN THE SOUTHERN PART OF THE
COUNTY.
0410 PM SLEET DAWSONVILLE 34.42N 84.12W
02/04/2010 E0.00 INCH DAWSON GA EMERGENCY MNGR
OFF AND ON SLEET THROUGHOUT THE AFTERNOON. NO
ACCUMULATION WITH TEMPERATURE OF 35.
&&
RABLocal storm report, Feb 4, 5:17 PM EST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST THU FEB 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM SLEET HELEN 34.70N 83.73W
02/04/2010 E0.25 INCH WHITE GA EMERGENCY MNGR
1/8 TO 1/4 INCH OF SLEET/SNOW ACCUMULATION ACROSS THE
NORTHERN PORTIONS OF THE COUNTY. PORTIONS OF GEORGIA
HIGHWAYS 17, 75, AND 366 CLOSED BECAUSE OF ROAD
CONDITIONS AND ACCIDENTS. TEMPERATURE 33 IN CLEVELAND AT
TIME OF REPORT.
0330 PM SNOW 5 S HIAWASSEE 34.88N 83.76W
02/04/2010 E0.1 INCH TOWNS GA COUNTY OFFICIAL
MINOR ACCUMULATION OF SNOW IN THE SOUTHERN PART OF THE
COUNTY.
0410 PM SLEET DAWSONVILLE 34.42N 84.12W
02/04/2010 E0.00 INCH DAWSON GA EMERGENCY MNGR
OFF AND ON SLEET THROUGHOUT THE AFTERNOON. NO
ACCUMULATION WITH TEMPERATURE OF 35.
0513 PM SNOW SUCHES 34.69N 84.02W
02/04/2010 E2.0 INCH UNION GA PUBLIC
PUBLIC REPORTS 2.0 INCHES OF SNOW IN THE SUCHES AREA NEAR
GEORGIA HIGHWAY 180 AT AN ELEVATION OF 3500 FEET.
&&
RABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 10:00 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Feb 5, 5:33 AM EST | River Flood Warning | FFC | Dade | 27 hr |
| Feb 5, 6:00 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Feb 5, 7:17 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Feb 5, 9:00 AM EST | River Flood Warning | FFC | Whitfield | 72 hr |
| Feb 5, 10:04 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 36 hr |
| Feb 5, 10:04 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 5, 10:04 AM EST | River Flood Warning | FFC | Newton, Rockdale | 43 hr |
| Feb 5, 10:04 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 5, 10:04 AM EST | River Flood Warning | FFC | Barrow, Jackson | 36 hr |
| Feb 5, 10:04 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 31 hr |
| Feb 5, 11:05 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 26 hr |
| Feb 5, 1:51 PM EST | River Flood Warning | FFC | Chattooga | 21 hr |
| Feb 5, 1:51 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 27 hr |
| Feb 5, 2:15 PM EST | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Feb 5, 6:20 PM EST | River Flood Warning | FFC | Cherokee | 19 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.